Four months ago, I was diagnosed with typhoid and UTI. My Widal test showed S.typhi O 1: 40 and S.typhi H 1:320. My blood count keeps reducing even though I am eating well. I have back pain, incomplete bladder emptying, dark urine, sometimes vaginal pain and a little itch. I also have anal pain once in a while. I am almost dehydrated all the time and have high temperature once in a while. I had sex with my guy three months before my typhoid and UTI. I was given Ciprofloxacin, which I took for two weeks. Also, I took some herbal medication. But, I feel dizzy when I take any medication including raw garlic. Please help me.
Welcome to icliniq.com.
For further information consult a homeopathic physician online --> https://www.icliniq.com/ask-a-doctor-online/homeopathic-physician
Was this answer helpful?|
Same symptoms doesn’t mean you have the same problem. Consult a doctor now!
.. value. Hair loss has become the most worrisome issue for both men and women. When a man or woman starts losing hair, it makes an impact on the psychological health, self-esteem, and confidence .. ... Read fullIs UTI contagious?
UTI - urinary tract infection caused by Klebsiella takes longer to get treated ... Recurrent UTI could be due to kidney stones, diabete... Read fullFollowing UTI, I am getting vaginal dryness and pain. How to treat this?
Pain can be due to cystitis or recurrence of UTI (urinary tract infection) ... Hi doctor, A few months ago, I was suffering from UTI a... Read full
Ask your health query to a doctor online?Ask a Homeopathic Physician Now